Panadol Actifast Pain Relief Tablets 10 Pack (10 Piece)

Panadol Actifast Pain Relief Tablets 10 Pack (10 Piece)

€4.00€0.40 each
Limit 1 per orderThis item contains Paracetamol. Only 1 of these can be purchased in an order.

Description

How Panadol Actifast Works  Panadol ActiFast Tablets have been specially formulated so that they are absorbed 2x faster than standard paracetamol tablets. When to Use Panadol ActiFast When you have a headache, Panadol ActiFast can relieve pain fast. Containing paracetamol, a pain killer, Panadol ActiFast can relieve common types of pain, including backache, sore throats, joint pain, muscle pain and toothache. Panadol ActiFast can also help to reduce fever as well as the aches and pains of cold and flu. 

Product Detail

How Panadol Actifast Works  Panadol ActiFast Tablets have been specially formulated so that they are absorbed 2x faster than standard paracetamol tablets. When to Use Panadol ActiFast When you have a headache, Panadol ActiFast can relieve pain fast. Containing paracetamol, a pain killer, Panadol ActiFast can relieve common types of pain, including backache, sore throats, joint pain, muscle pain and toothache. Panadol ActiFast can also help to reduce fever as well as the aches and pains of cold and flu. 

Ingredients

Each Panadol ActiFast film-coated tablet contains the active ingredient Paracetamol 500mg, Sodium content 176mg per tablet.

Safety Warning

CONTAINS PARACETAMOL. DO NOT EXCEED THE STATED DOSE. Do not take with other products containing paracetamol. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. CONSULT YOUR DOCTOR: - before taking this medicine if you have liver or kidney disease, or are on a low sodium diet. - if headaches become persistent - if you are underweight or malnourished or regularly drink alcohol. - if symptoms persist. Prolonged use without medical supervision may be harmful. IMPORTANT: This product should only be used when clearly necessary. IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Preparation & Usage

How to Use Panadol ActiFast  When experiencing pain, adults and children aged 16 years and over should take 2 tablets with half a tumbler of water (100ml) every 4 hours as needed. Do not take more frequently than every 4 hours or more than 8 tablets in 24 hours. When experiencing pain, children, aged 12 to 15 years should be given 1 tablet with half a tumbler of water (100ml) every 4 hours as needed. Do not take more frequently than every 4 hours or more than 4 tablets in 24 hours. Always read the label 

Storage Guidelines

Do not store above 25°C

Storage Type

TypeAmbient

Manufacturer Address

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Company Name

Haleon

Company Address

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Email Helpline

[email protected]

Telephone Helpline

GB: 0800 783 8881 IE: 1800 441 442

Minimum Age Advisory

Years12

Return To

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Product Number: 1025168000

Description

How Panadol Actifast Works  Panadol ActiFast Tablets have been specially formulated so that they are absorbed 2x faster than standard paracetamol tablets. When to Use Panadol ActiFast When you have a headache, Panadol ActiFast can relieve pain fast. Containing paracetamol, a pain killer, Panadol ActiFast can relieve common types of pain, including backache, sore throats, joint pain, muscle pain and toothache. Panadol ActiFast can also help to reduce fever as well as the aches and pains of cold and flu. 

Product Detail

How Panadol Actifast Works  Panadol ActiFast Tablets have been specially formulated so that they are absorbed 2x faster than standard paracetamol tablets. When to Use Panadol ActiFast When you have a headache, Panadol ActiFast can relieve pain fast. Containing paracetamol, a pain killer, Panadol ActiFast can relieve common types of pain, including backache, sore throats, joint pain, muscle pain and toothache. Panadol ActiFast can also help to reduce fever as well as the aches and pains of cold and flu. 

Ingredients

Each Panadol ActiFast film-coated tablet contains the active ingredient Paracetamol 500mg, Sodium content 176mg per tablet.

Safety Warning

CONTAINS PARACETAMOL. DO NOT EXCEED THE STATED DOSE. Do not take with other products containing paracetamol. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. CONSULT YOUR DOCTOR: - before taking this medicine if you have liver or kidney disease, or are on a low sodium diet. - if headaches become persistent - if you are underweight or malnourished or regularly drink alcohol. - if symptoms persist. Prolonged use without medical supervision may be harmful. IMPORTANT: This product should only be used when clearly necessary. IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Preparation & Usage

How to Use Panadol ActiFast  When experiencing pain, adults and children aged 16 years and over should take 2 tablets with half a tumbler of water (100ml) every 4 hours as needed. Do not take more frequently than every 4 hours or more than 8 tablets in 24 hours. When experiencing pain, children, aged 12 to 15 years should be given 1 tablet with half a tumbler of water (100ml) every 4 hours as needed. Do not take more frequently than every 4 hours or more than 4 tablets in 24 hours. Always read the label 

Storage Guidelines

Do not store above 25°C

Storage Type

TypeAmbient

Manufacturer Address

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Company Name

Haleon

Company Address

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Email Helpline

[email protected]

Telephone Helpline

GB: 0800 783 8881 IE: 1800 441 442

Minimum Age Advisory

Years12

Return To

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Product Number: 1025168000

The product information on this website may not be 100% accurate. Please check the product packaging information before consumption, especially if you have allergies or other health conditions. Store made products may contain other allergens due to potential cross contamination during handling.